Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 138, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 16, 2008, 4:23 PM CDT for Vernon County, Wisconsin. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 16, 2008, 4:23 PM CDT (21:23 UTC)
- Expired
- Jul 16, 2008, 5:00 PM CDT
- In force
- 37 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
County Vernon County, WI
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.4 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 177 J/kg
- Mixed-layer CIN
- -330 J/kg
- Mixed-layer LCL
- 1593 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 162123
SVRARX
WIC123-162200-
/O.NEW.KARX.SV.W.0138.080716T2123Z-080716T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
423 PM CDT WED JUL 16 2008
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN VERNON COUNTY IN SOUTHWEST WISCONSIN...
* UNTIL 500 PM CDT
* AT 417 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED NEAR BLOOMINGDALE...OR 8 MILES NORTHEAST OF
VIROQUA...MOVING EAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HIGHWAY 82 AND COUNTY D AROUND 430 PM...
LA FARGE AND POTTS CORNERS AROUND 440 PM...
ROCKTON AROUND 445 PM...
WILDCAT MOUNTAIN STATE PARK AND ONTARIO AROUND 450 PM...
VALLEY AROUND 455 PM...
HILLSBORO AND BARTONS CORNERS AROUND 500 PM...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.
LAT...LON 4356 9045 4356 9046 4355 9085 4373 9088
4372 9040 4373 9039 4373 9031 4356 9031
TIME...MOT...LOC 2123Z 266DEG 16KT 4365 9074
$$
RIECK3 follow-up statements
000
WWUS53 KARX 162132
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
432 PM CDT WED JUL 16 2008
WIC123-162200-
/O.CON.KARX.SV.W.0138.000000T0000Z-080716T2200Z/
VERNON WI-
432 PM CDT WED JUL 16 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHEASTERN VERNON COUNTY...
AT 431 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR COUNTY ROADS D AND P...OR 12 MILES
NORTHEAST OF VIROQUA...MOVING EAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LA FARGE AND POTTS CORNERS AROUND 440 PM...
ROCKTON AROUND 445 PM...
WILDCAT MOUNTAIN STATE PARK AND ONTARIO AROUND 450 PM...
VALLEY AROUND 455 PM...
HILLSBORO AND BARTONS CORNERS AROUND 500 PM...
LAT...LON 4356 9045 4356 9046 4355 9085 4373 9088
4372 9040 4373 9039 4373 9031 4356 9031
TIME...MOT...LOC 2132Z 266DEG 16KT 4365 9068
$$
RIECK000
WWUS53 KARX 162147
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
447 PM CDT WED JUL 16 2008
WIC123-162200-
/O.CON.KARX.SV.W.0138.000000T0000Z-080716T2200Z/
VERNON WI-
447 PM CDT WED JUL 16 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHEASTERN VERNON COUNTY...
AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR ROCKTON...OR 15 MILES NORTHEAST OF
VIROQUA...MOVING EAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
VALLEY AROUND 455 PM...
HILLSBORO AND BARTONS CORNERS AROUND 500 PM...
LAT...LON 4356 9045 4356 9046 4355 9085 4373 9088
4372 9040 4373 9039 4373 9031 4356 9031
TIME...MOT...LOC 2147Z 266DEG 16KT 4365 9059
$$
RIECK000
WWUS53 KARX 162154
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
454 PM CDT WED JUL 16 2008
WIC123-162204-
/O.EXP.KARX.SV.W.0138.000000T0000Z-080716T2200Z/
VERNON WI-
454 PM CDT WED JUL 16 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN VERNON COUNTY
EXPIRES AT 500 PM CDT...
THE STORM WHICH PROMPTED THIS WARNING HAS WEAKENED AND NO LONGER
APPEARS CAPABLE OF PRODUCING SEVERE WEATHER.
STRONG STORMS ARE STILL POSSIBLE. THEREFORE...PERSONS ARE URGED TO
STAY TUNED TO YOUR FAVORITE MEDIA SOURCE FOR THE LATEST WEATHER
INFORMATION.
LAT...LON 4356 9045 4356 9046 4355 9085 4373 9088
4372 9040 4373 9039 4373 9031 4356 9031
TIME...MOT...LOC 2154Z 266DEG 16KT 4365 9055
$$
RIECKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 3:47 PM CDT, 36 minutes earlier.
Area forecast discussion, Jul 16, 3:47 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 347 PM CDT WED JUL 16 2008 .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT CONCERNS FOR THIS FORECAST PERIOD SURROUND THE WEST TO EAST ORIENTED STATIONARY FRONT THAT WILL BE IN THE VICINITY OF THE FORECAST PERIOD THROUGH FRIDAY NIGHT. ANALYSIS AT 19Z SHOWED WEST TO EAST ORIENTED STATIONARY FRONT LOCATED ACROSS SOUTHERN MINNESOTA AND INTO CENTRAL WISCONSIN. STORMS /SOME SEVERE/ FORMED ALONG THIS BOUNDARY TODAY...WHICH ALSO HAD HEAVY RAINFALL ASSOCIATED WITH THEM. A BIG CONCERN ABOUT TONIGHT IS WHERE THE FRONT WILL LAY UP. 19.12Z NAM/GFS AND 16.15Z SREF PUSH THE FRONT NORTH INTO CENTRAL MN/NORTHERN WI...WHICH WOULD KEEP MOST OF THE PRECIPITATION NORTH OF THE CWA TONIGHT. HOWEVER...DON/T KNOW IF THERE IS ENOUGH DYNAMICS TO PUSH IT THAT FAR NORTH AS UPPER LEVEL FLOW IS ZONAL AND ONLY WEAK SURFACE LOW PRESSURE OVER THE PLAINS. FOR NOW HAVE KEPT MAJORITY OF PRECIPITATION CHANCES ALONG NORTHERN PORTIONS OF THE FORECAST AREA. NAM INDICATING A WEAK 500MB SHORTWAVE TROUGH WILL TRANSITION THROUGH THE FLOW ALONG THE CANADIAN BORDER ON THURS/FRI...WHICH SHOULD BE ENOUGH TO PUSH THE FRONT SOUTHWARD...BUT SLOWLY. SREF HAS ALSO BEEN CONSISTENTLY AGREEING WITH THIS. MOISTURE TRANSPORT SHIFTS EASTWARD AND IS MORE FOCUSED INTO THE FRONT OVER THE FORECAST AREA ON THURS/THURS NIGHT. BY FRI NIGHT/SAT TIMEFRAME...NAM HAS HIGH PRESSURE BUILDING INTO THE REGION WITH UPPER LEVEL WEAK RIDGING. THIS WOULD CONFINE PRECIPITATION TO JUST THE SOUTHERN HALF OF THE FORECAST AREA...BUT THIS COMPLETELY DEPENDS ON MOVEMENT AND TIMING OF THE FRONT AND JUST DON/T HAVE THE CONFIDENCE TO PULL PRECIPITATION CHANCES ACROSS THE NORTH YET. AS FOR SEVERE CHANCES...HEAVY RAIN IS GOING TO BE THE MAIN THREAT AS PRECIPITABLE WATER AMOUNTS WILL BE 1.5 TO 2.5 INCHES ALONG THE FRONT THROUGHOUT THE TIME PERIOD. WITH THE SLOW MOVEMENT OF THE FRONT...GOOD MOISTURE TRANSPORT AND LIFT INTO THE FRONT...DO EXPECT CONTINUED DEVELOPMENT ALONG AND NORTH OF THE FRONT THROUGH MUCH OF TONIGHT/THURS/THURS NIGHT. ALTHOUGH 0-6 BULK SHEAR AMOUNTS WILL BE 30 TO 50 KTS...IT WILL BE CONCENTRATED MAINLY ALONG AND NORTH OF THE FRONT. MU CAPES GENERALLY OF 1500 TO 2500 J/KG WILL BE SEEN DURING THE DAY THURS AND FRI ALONG AND SOUTH OF THE FRONT...AND WILL WANE INTO THE NIGHT HOURS. BUT THERE WILL BE SOME OVERLAP SO THERE IS POTENTIAL FOR STORMS TO BECOME SEVERE /BESIDES THE HEAVY RAIN THREAT/ FROM TONIGHT THROUGHOUT THE TIME THAT THE FRONT IS THE VICINITY OF THE FORECAST AREA. .LONG TERM...SATURDAY THROUGH WEDNESDAY 16.00Z ECMWF AND GFS ENSEMBLES HAVE NEARLY STATIONARY FRONT SITUATED FROM SOUTHWEST IOWA INTO NORTHEAST WISCONSIN AT THE BEGINNING OF THE PERIOD. ALTHOUGH WILL CONTINUE TO HAVE RAIN/THUNDER IN THE FORECAST ON SATURDAY...HIGHEST CHANCES WILL BE IN THE SOUTHERN PORTION OF THE FORECAST AREA ALONG THE FRONT. THEN...A 500MB SHORTWAVE TROUGH WILL STRENGTHEN AND MOVE SOUTHEAST ACROSS THE UPPER MISSISSIPPI RIVER VALLEY AS FLOW BEGINS TO TRANSITION FROM ZONAL TO MORE AMPLIFIED WITH TROUGHS OVER THE WEST COAST AND ALSO ACROSS THE GREAT LAKES. THE SHORTWAVE WILL PUSH THE FRONT SOUTH OF THE FORECAST AREA THROUGH THE WEEKEND...WHILE ANOTHER FRONTAL BOUNDARY AHEAD OF THE TROUGH MAY PRODUCE MORE SHOWERS/THUNDERSTORMS SUNDAY NIGHT AND MONDAY. ECMWF INDICATING THAT WITH THE TROUGH OVER THE GREAT LAKES...AND NORTHWEST FLOW...THIS BOUNDARY WILL SET UP FROM NORTHWEST MINNESOTA INTO THE OHIO VALLEY WITH LOW PRESSURE DEVELOPING OVER THE PLAINS FOR THE MIDDLE OF THE WEEK. IF THIS OCCURS... COMBINATION OF LOW LEVEL FLOW RIDING OVER THIS BOUNDARY AND WEAK SHORTWAVES MOVING THROUGH THE UPPER LEVEL FLOW WILL BRING CONTINUED CHANCES FOR RAIN OVER THE FORECAST AREA. CONFIDENCE IN THE TIMING OF THESE WAVES IS NOT HIGH...THEREFORE QUITE HARD TO PINPOINT PRECIPITATION CHANCES THROUGH THE LONG TERM FORECAST PERIOD. && .AVIATION... A SFC FRONT WILL CONTINUE TO WAVER ACROSS THE REGION THROUGH FRI...KEEPING THE AREA UNDER A SHRA/TS THREAT. POSITIONING OF THE FRONT HAS BEEN PROBLEMATIC...BUT TRENDS ARE TO SLIDE IT THROUGH THE TAF SITES OVERNIGHT THU...SHIFTING THE WINDS TO THE NORTHWEST. WITH THE FRONT JUST NORTH TODAY...SCT SHRA/TS WILL BE POSSIBLE UNTIL AROUND 00Z...WITH THE RAIN THREAT THEN SHIFTING TO THE NORTH...ALONG AND NORTH OF THAT FRONT. WILL CONTINUE VCSH/TS AND CB MENTION FOR NOW DUE TO THE EXPECTED SCT/SPOTTY NATURE OF THE CONVECTION. WILL UPDATE AS NECESSARY. THE BEST SHRA/TS WILL LIKELY BE THU NIGHT AS THAT FRONT SLIDES THROUGH. && .HYDROLOGY... AS DISCUSSED PREVIOUSLY ABOVE...STATIONARY FRONT ORIENTED FROM WEST TO EAST WILL SLOWLY SHIFT SOUTHWARD ACROSS THE FORECAST AREA THROUGH THE END OF THE WEEK. WITH HIGH PRECIPITABLE WATER AMOUNTS OF 1.5 TO 2.5 INCHES ALONG THE FRONT AND SEVERAL WAVES OF SHOWERS/THUNDERSTORMS EXPECTED TO DEVELOP ALONG THIS FRONT...HEAVY RAIN IS CERTAINLY POSSIBLE FOR PORTIONS OF THE FORECAST AREA. HAVE OPTED TO CONTINUE WITH AN ESF TO PORTRAY THE HEAVY RAIN CHANCES FOR TONIGHT AND THURSDAY. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM...BROOKS AVIATION..........RIECK
Hazardous weather outlook, Jul 16, 5:50 AM CDT, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 550 AM CDT WED JUL 16 2008 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-171100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 550 AM CDT WED JUL 16 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT A FRONT WILL REMAIN NEARLY STATIONARY OVER THE AREA THROUGH TONIGHT. THUNDERSTORMS WILL BE POSSIBLE WITH THE FRONT IN THE AREA. CONDITIONS APPEAR FAVORABLE FOR THE DEVELOPMENT OF HEAVY RAIN TONIGHT...ESPECIALLY NORTH OF THE FRONT. LOCATIONS NORTH OF A LAKE CITY MINNESOTA TO BLACK RIVER FALLS WISCONSIN LINE COULD SEE RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH LOCALLY HIGHER AMOUNTS. THIS COULD LEAD TO SOME AREAS OF FLOODING. A FEW STORMS COULD ALSO PRODUCE SOME LARGE HAIL AND DAMAGING WINDS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE FRONT WILL REMAIN NEARLY STATIONARY OVER THE REGION INTO EARLY NEXT WEEK. THIS WILL CONTINUE THE CHANCE FOR SCATTERED THUNDERSTORMS THROUGH THE PERIOD. AN ISOLATED SEVERE STORM WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING THURSDAY. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN. THERE WILL BE A CONTINUED THREAT FOR SOME FLOODING AS THE THUNDERSTORMS MAY DUMP HEAVY RAIN OVER THE SAME AREAS. .SPOTTER INFORMATION STATEMENT... DUE TO THE ISOLATED NATURE OF ANY SEVERE WEATHER...WIDESPREAD SPOTTER ACTIVATION IS NOT EXPECTED TO OCCUR. REPORTS OF RAINFALL AND ANY FLOODING THAT MAY OCCUR WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. 04
In the hours before
Local storm report, Jul 16, 12:23 PM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1223 PM CDT WED JUL 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 PM HAIL ABBOTSFORD 44.95N 90.32W
07/16/2008 E0.25 INCH CLARK WI AMATEUR RADIO
1220 PM TSTM WND GST 3 W COLBY 44.91N 90.37W
07/16/2008 E50.00 MPH CLARK WI AMATEUR RADIO
1220 PM TSTM WND DMG 2 N CURTISS 44.98N 90.44W
07/16/2008 CLARK WI AMATEUR RADIO
TREES DOWN ON COUNTY E SOUTH OF TAYLOR COUNTY LINE
&&
DAVISLocal storm report, Jul 16, 12:29 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1229 PM CDT WED JUL 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 PM HAIL 2 N NEILLSVILLE 44.59N 90.59W
07/16/2008 E0.50 INCH CLARK WI TRAINED SPOTTER
&&
DAVISLocal storm report, Jul 16, 12:41 PM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1241 PM CDT WED JUL 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TSTM WND DMG LONGWOOD 44.88N 90.60W
07/16/2008 CLARK WI LAW ENFORCEMENT
POWER LINES DOWN
1215 PM TSTM WND DMG 2 E CHRISTIE 44.65N 90.56W
07/16/2008 CLARK WI LAW ENFORCEMENT
SILO TOP BLOWN OFF
&&
DAVISLocal storm report, Jul 16, 12:46 PM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1246 PM CDT WED JUL 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM HAIL COLBY 44.91N 90.31W
07/16/2008 E1.00 INCH CLARK WI TRAINED SPOTTER
&&
DAVISLocal storm report, Jul 16, 12:52 PM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1252 PM CDT WED JUL 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM TSTM WND DMG COLBY 44.91N 90.31W
07/16/2008 CLARK WI AMATEUR RADIO
NUMEROUS TREES AND BRANCHES DOWN IN COLBY. ALSO HAIL
DAMAGE TO CARS.
&&
DAVISLocal storm report, Jul 16, 2:56 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
256 PM CDT WED JUL 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM HAIL MAUSTON 43.80N 90.08W
07/16/2008 E0.88 INCH JUNEAU WI PUBLIC
&&
DTJThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 10:51 AM CDT | Severe Thunderstorm Warning | ARX | Clark | 39 min |
| Jul 16, 11:54 AM CDT | Severe Thunderstorm Warning | ARX | Clark | 66 min |
| Jul 16, 1:31 PM CDT | Severe Thunderstorm Warning | ARX | Adams | 27 min |
| Jul 16, 2:13 PM CDT | Severe Thunderstorm Warning | ARX | Adams | 47 min |
| Jul 16, 3:12 PM CDT | Areal Flood Advisory | ARX | Adams | 75 min |
| Jul 16, 3:33 PM CDT | Severe Thunderstorm Warning | ARX | Monroe | 42 min |
| Jul 16, 5:18 PM CDT | Areal Flood Advisory | ARX | La Crosse | 3 hr |
| Jul 16, 5:41 PM CDT | Areal Flood Advisory | ARX | La Crosse, Monroe, Vernon | 3 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.